# SDR FOTR20150307049

- Difficulty date: March 7, 2015
- Submitted: March 7, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559049
- Condition: Corroded
- Location: Zone 200
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1580-1622, RBL 62 CREASE BEAM HAS CORROSION.  REPAIRED ON FAS NR66383, W/O N605DL-01-01.
